Quadratically constrained least squares and quadratic problems.
Numerische Mathematik, Tome 59 (1991) no. 8, pp. 561-580
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
quadratically constrained least squares, numerical examples, iterative method, Gauss quadrature, Lagrange multiplier, quadratic problems
@article{NUMA_1991__59_8_133565,
author = {Gene H. Golub and Urs von Matt},
title = {Quadratically constrained least squares and quadratic problems.},
journal = {Numerische Mathematik},
pages = {561--580},
year = {1991},
volume = {59},
number = {8},
zbl = {0745.65029},
url = {http://geodesic.mathdoc.fr/item/NUMA_1991__59_8_133565/}
}
Gene H. Golub; Urs von Matt. Quadratically constrained least squares and quadratic problems.. Numerische Mathematik, Tome 59 (1991) no. 8, pp. 561-580. http://geodesic.mathdoc.fr/item/NUMA_1991__59_8_133565/